Home|Journals|Articles by Year Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

Case Report

BTDMJB. 2015; 11(4): 170-172


Skin hemorrhage due to uncontrolled warfarin therapy: case report

Hasan Kara, Ayşegül Bayır, Ahmet Ak, Selim Değirmenci, Havva Serin.

Abstract
Anticoagulant therapy is a vital method of treatment and prophylaxis of thromboembolic diseases which clinically have a wide spectrum. Sometimes the most important complication of anticoagulant therapy is bleeding that may threaten life. Therefore, it is vital that anticoagulant therapy be planned so that it does not lead to thrombosis or bleeding and clinical and laboratory follow-up should be performed carefully. Skin bleeding caused by oral anticoagulants rarely occurs. It is advised that the reversal of anticoagulation should be done with the treatment of vitamin K, prothrombin complex concentrate (PCC) and fresh frozen plasma (FFP) as soon as possible. In this article, a case, who developed skin bleeding caused by receiving warfarin as prophylaxis because of atrial fibrillation and aortic valve replacement (AVR), was presented.

Key words: Warfarin, overdose, skin hemorrhage



Article Language: Turkish English


Full-text options

Full-text Article




Advertisement
Archives of Clinical and Experimental Surgery (ACES)

SUBMIT YOUR ARTICLE NOW




ScopeMed.com
BiblioMed Home
Follow ScopeMed on Twitter
Author Tools
eJPort Journal Hosting
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright © ScopeMed® Information Services.